# SDR VNAA2016081400026

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 32,491 hours, 23,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG JACK FITTING SUPPORT ANGLE CORRODED.  MAINTENANCE R & R THE RT NLG JACK FITTING SUPPORT ANGLE AND PERFORMED CHECKS IAW THE AMM.  THE AIRCRAFT CONTINUES HEAVY CHECK MAINTENANCE.
